# SDR AMTA200401158

- Difficulty date: September 19, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- Engine: Rroyce RB21122*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69841
- Part serial: R7565
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON FINAL, A FIRE DET LIGHT ILLUM WITH FIRE DET LOOP LIGHT.  IAW PROCEDURES GOOD (B) LOOP WAS SELECTED AND TESTED GOOD.  ON SHORT FINAL (B) LOOP ILLUMINATED WITH FULL FIRE INDICATIONS.  BELL WAS SILENCED, ENGINE SHUT DOWN ON TAXI IN.  REMOVED AND REPLACED NR 3 HP COMPRESSOR BLEED VALVE IAW 75-32-01.
